# SDR CHQA200800259

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 15,404 hours, 12,519 cycles
- Engine: Ge CF343B1
- Engine time: 15,404 hours, 12,518 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 10YGD
- Condition: Faulty
- Location: E&E Bay
- Part time: 5,882 hours, 4,396 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF THE CREW RECEIVED RED FLAGS FOR THE CAPTAIN'S AIRSPEED, ALTIMETER AND VSI MOMENTARILY.  INDICATIONS RETURNED TO NORMAL SHORTLY.  THE FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ADC IAW 34-13-01.  ALL CHECKS NORMAL AT THIS TIME.
